# SDR VQI2013F00013

- Difficulty date: April 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A320-214
- Aircraft serial: 3347
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MX MET ACFT AND THERE WAS INBD DEFECT REPORTED IN LOGBOOK:  FWD GALLEY SMOKE SMELL BY ITL ASSOCIATED WITH OVEN ON .  MX INSPECTED AND PERFORMED OPS CHECK OF OVEN AND NO FAULTS OR SMELL NOTED.  NO ADDITIONAL REPORTS OF THIS ON  SUBSEQUENT FLIGHTS.
